# SDR AMWA71

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 143,712 hours, 27,830 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000057
- Part serial: UE165
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGES AT CANTED STAB STA 69.184 WAS FOUND CRACKED, ONCE ON THE LEFT AND ONCE ON THE RIGHT SIDE.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE TO BMM P/N 114-590021-9, 51-70-03.
